Ask an expert
Question

17 Nov 2011

Roaccutane and wrinkles
HI expert I am a bit worried, have just been put on an extremely high isotretinoin dosage (80mg) and ofcourse am experiencing massive dryness. I notice fine lines becoming more pronounced beneath my eyes and feel this must be due to the overall effect of the drastic reduction in sebum production. What can I apply or do to help the skin around my eyes cope with extreme dryness. I will be on this high dosage for 6-9 months and don''t want to age massively in this time. What product can I apply around my eyes? I am using something called Sensibio Rich on the face but don''t know what very good cream I can put around the eyes, can u recommened anything? Everyone has their own ideas about what the best eye cream is but I need something specifically for eye skin completely starved of oil and moisture due to drying medication. This is a massive dose of isotretinoin, I have only ever been on 40mg before.
Answer 1,102 views
Expert
Anti-ageing expert
anti-ageing expert

01 Jan 0001

Letisha
Hi Letisha, thank you for the question.

My advice would be to ask your dermatologist who placed you on the Roaccutane dosage what topical cream they recommend for the excessively dry skin. I would only recommend a simple hydrating cream such as Epimax and naturally a good SPF (50 or higher) that contains zinc oxide and/or titanium dioxide and to remember to apply both of the above topicals several times daily.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.